# SDR QXEA2017022000068

- Difficulty date: February 17, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N453QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4489
- Aircraft time: 4,930 hours, 5,260 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Control Unit
- Part number: 699009003
- Part serial: 0370
- Condition: Malfunctioned
- Location: Propeller De Ice
- Part time: 13,853 hours, 14,914 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROPELLER DE-ICE CAUTION ILLUMINATED ENROUTE.  RIGHT PROPELLER DE-ICE LIGHT DID NOT ILLUMINATE.  RETURNED TO FIELD. LANDING UNEVENTFUL. INTERROGATED CDS AND FOUND PHASE A, B AND (TMCU2) SHORTED MESSAGE. REPLACED THE NR 2 BRUSHBLOCK IAW AMM 30-61-01=-000/400-801.  REMOVED & REPLACED THE NR 2 TMCU IAW AMM 30-61-06-000/400-801.  OPS & FUNCTIONAL TESTED GOOD IAW AMM 30-61006-710-801 & 30-61-00-720-801. NO FAULT CODES LOGGED ON CDS.  RETURNED TO SERVICE.
